# SDR YENA201805180454

- Difficulty date: May 18, 2018
- Submitted: October 4, 2018
- Operation: Air carrier
- Aircraft: N656JB
- Make and model: Airbus A320-232
- Aircraft serial: 3091
- Aircraft time: 45,096 hours, 15,871 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Coupling
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON REF BP NR 2018-143247. INTERNAL STRUCTURE COUPLING BTW FR 30 TO FR 31 AT STR 41R IN FWD CARGO COMPARTMENT. REPLACED INTERNAL STRUCTURE COUPLING BTW FR 30 TO FR 31 AT STR 41R IN FWD CARGO COMPARTMENT IAW SRM 51-72-11 AND DRAWING D532 32647.
